MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 125MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 125MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Model Number 498.105
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: mni kwp kwq nkb.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal surgery in (b)(6) 2021 (unknown day), the surgeon performed an l3-s1 posterior spinal fusion on the patient for a traumatic l4-l5 fracture-dislocation.At an unknown point in time, the patient broke both rods between l4 and l5.The patient estimates the rods broke at about the 12-week post-op date.On (b)(6) 2021, the surgeon performed the revision to address the broken rods.He removed both the rods.The procedure was successfully completed.No patient consequences are reported.Concomitant device reported: unk - screw: (part# unknown; lot# unknown; quantity: unknown).This complaint involves two (2) devices.This report is for (1) 6.0mm ti hard rod 125mm.This report is 1 of 2 for (b)(4).

Brand Name
6.0MM TI HARD ROD 125MM
Common Device Name
ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11931532
Report Number2939274-2021-02754
Device Sequence Number1060194
Product Code MNH
UDI-Device Identifier10705034788869
UDI-Public10705034788869
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K992739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.105
Device Catalogue Number498.105
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR